# SDR FDEA201706061572

- Difficulty date: June 6, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 53,964 hours, 23,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE CTR WING BOX, INSP OF REAR SPAR & BOTTOM PANEL-NDT INSPECTION OF HOLE "G" WITH CRACK SIGNAL, LT SIDE.  COMPLIED WITH EA6-5710-T0332723 P.  MAJOR REPAIR IAW GMM 6-2-100.
